# SDR CA001018008

- Difficulty date: September 11, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 19,561 hours
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: AJA4N176
- Condition: Failed
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A NR 2 DC GENERATOR FAULT SHORTLY AFTER START ACCOMPANIED WITH SMOKE COMING FROM THE NR 2 DC GENERATOR EXHAUST VENT ON THE NACELLE.THEY ALSO AREPORTED THAT THE DC BUS CAUTION LIGHT WAS ILLUMINATED AND THE MAIN BATTERY TEMP WAS HIGH. THE NR 2 ENGINE WAS SHUT DOWN.THE NR 2 START/GEN, NR 2 DC GCU, DC START CONTACT RELAY (2431-K2). MAIN BATTERY AND START/GEN LEADS TO THE FIREWALL WERE ALL REPLACED.
